Hi,

I am new to this community so bear with me. I’m currently prescribed 15mg of mirtazapine, requires me to take them every night an hour before bed time. I’ve been taking mirtazapine for about 12-16 months now, at first I was prescribed 7. 5mg for starting dose and that was great, then I moved up towards 15mg after about a month. Everything was great till about 12 months after. Now i’m currently experiencing side effects like, lightheadedness, dizziness every now and then, brain fog like confusion and not being able to focus on something without having to move and refresh myself. And just overall tiredness throughout my days. Some nights I get very good sleep others I don’t. I’m not sure if these are common side effects for people on the same drug as me. I do drink occasionally with friends socially, and smoke which may have a effect I know. I’m not looking for criticism or anything but any information as to why 12 months later i’m having worsen side effects would be appreciated. I’m going to see if lower my dose back to 7. 5mg if that will help i’m not entirely sure but i’m just feeling worse as everyday goes by some days are bad some are good. I see the effect worsen as the day go by more towards the afternoon I feel really terrible and all, I’d like to chat to people that are in the same situation as me and that understand what mirtazapine actually feels like on a day to day basis for them. Any recommendations for helping me out would be appreciated. Thanks.